# SDR AALA20110407DFW04

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 58,875 hours, 30,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED CHARGER AND BATTERIES FOR TAIL CONE EMERGENCY LIGHT.  OPS CHECK NORMAL.
